Vol 3, No 2 (2015)

Table of Contents


Articles


Some gamma function inequalities occurring in probability theory

Kwara Nantomah Pages: 49-53

DOI: 10.14419/gjma.v3i2.4319

The generalized triple difference of \(\chi^{3}\) sequence spaces

N. Subramanian, Ayhan Esi Pages: 54-60

DOI: 10.14419/gjma.v3i2.4412

Necessary and sufficient conditions for oscillation of first order neutral delay difference equations

A. Murgesan, P. Sowmiya Pages: 61-72

DOI: 10.14419/gjma.v3i2.4560

Representation of vector fields

Alexander G. Ramm Pages: 73-76

DOI: 10.14419/gjma.v3i2.4577

Logarithmically complete monotonicity of a power-exponential function involving the logarithmic and psi functions

Bai-Ni Guo, Feng Qi Pages: 77-80

DOI: 10.14419/gjma.v3i2.4605

Certain types of linear operators on probabilistic Hilbert space

Rana Al-Muttalibi, Radhi M.A Ali Pages: 81-88

DOI: 10.14419/gjma.v3i2.4664

The greatest prime function of real variable

Maher Qarawani Pages: 89-96

DOI: 10.14419/gjma.v3i2.4655
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.